# SDR SWIA202053459

- Difficulty date: September 21, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE SEAT RAIL BETWEEN APPROXIMATELY FS 693.00 TO 761.00, AREAS MARKED.  C-CHECK RO 10/17/2020.  BLENDING NOT ALLOWED AT DAMAGE LOCATIONS.  REMOVED 2 EA DAMAGED AND INSTALLED 2 EA NEW RT SIDE SEAT RAIL FROM FS 675 TO FS 763 WITH NEW HARDWARE, REF CRJ700 AMM.
